# SDR DHL2005809005

- Difficulty date: December 23, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

MASTER WARNING LIGHT CAME ON DURING TAKEOFF ROLL.  FOUND "B" PIT HANDLE NOT STOWED, PER M/M 52-31-1, OPS CHECK GOOD.
